# SDR Q5Q2015F00002

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N2143J
- Make and model: Beech 58
- Aircraft serial: TH1866
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 588100151
- Condition: Worn
- Location: Lg Inbd Door Act
- Part time: 102 hours, 96 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

100 HOURS AGO, NOTED THA THE INBD GEAR DOOR ACTUATOR ROD BOLTS AT THE GEAR ACTUATOR CROSSARM HAD BECOME LOOSE.  WE HAD REPLACED THE 130909B84 BOLT, 58-8100151, BUSHING AND THE AN960-416 WASHERS WITH NEW PARTS.  WE MARKED THE HEAD OF THE BOLT TO THE ABLE TO TELL AT A GLACE IF THE BOLT IS ROTATING, WHICH PREVIOUSLY CAUSED THE COTTER PIN TO BREAK AND THE BOLT TO BECOME LOOSE ON 2 OF OUR ACFT.  ON THIS INSPECTION, WE CHECKED AND NOTED THAT THE BOLT ON THE RIGHT SIDE HAD BECOME LOOSE AND AFTER LOOKING INTO IT FOUND THAT THE BUSHING HAD IDENTED ITSELF INTO THE WASHERS THAT HOLD THE PUSHROD IN PLACE, CAUSING IT TO BECOME LOOSE.  IT IS OUR OPINION THAT THE BUSHING SIDEWALLS ARE TOO THIN AND UNDER THE SIDELOAD THAT IT SEES AT ALL TIMES, THE BUSING IS ABLE TO SLIDE INTO THE SPACE BETWEEN THE BOLT AND WASHERS.  THIS CAN AND HAS, LEAD TO THE ARM BECOMING PINCHED AND ROTATING THE BOLT, WHICH BREAKS THE COTTER PIN AND ALLOWS THE NUT TO COME OFF.  IF NOT NOTICED BY THE PILOT, THIS COULD LEAD TO THE INBOARD DOOR PUSHROD BECOMING DISENGAGED AND THE INBD DOOR COULD INTERFERE WITH THE LANDING GEAR, RESULTING IN A PARTIAL OR FULL GEAR UP LANDING.  A THICKER WALLED BUSHING WOULD FIX THE PROBLEM, AND HAVE SPOKEN TO MFG ABOUT IT, BUT THEY WOULD NOT OFFER US ANLY ENGINEERING ASSISTANCE.
